# SDR UIEA2025071300947

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 118,648 hours, 20,715 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON INBOARD STRUT SKIN IS FOUND CRACKED AT 452ER PANEL, CUTOUT  LENGTH 1.2". NR 1 PYLON INBOARD STRUT SKIN CRACK AT 452ER PANEL CUTOUT AREA, REPAIRED IAW RI-54-50-17774 REV A. NO FURTHER DEFECTS NOTED.
